Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

van der Ploeg, Carol (1988) On a converse to the Tschebotarev density theorem. Journal of the Australian Mathematical Society (Series A), 44 (3). pp. 287-293. ISSN 1446-7887

Ledermann, Walter and van der Ploeg, Carol (1985) Integral bases of dihedral numberfields. I. Journal of the Australian Mathematical Society (Series A), 38 (3). pp. 351-371. ISSN 1446-7887

This list was generated on Wed Mar 29 16:09:01 2017 BST.